MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Event or Problem Description
The customer contacted stryker to report that buttons on their device are unresponsive.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20123348
Report Number0003015876-2024-02536
Device Sequence Number14259457
Product Code MKJ
UDI-Device Identifier00883873871713
UDI-Public00883873871713
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown